MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G050
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited loss of capture during a high-rate pacing during tavi delivery.The physician decided to implant a temporary pacemaker lead into the right ventricular (rv) because 180ppm were required for tavi delivery.When stimulating at 180ppm with the temporary lead, every stimulus was capturing the ventricle.The rv and left ventricular (lv) pacing capture threshold were within normal range.The physician is now worried that rv/lv capture during atp delivery might be as unsuccessful as during this high-rate pacing attempt and had requested advice.Data has been provided for review, boston scientific technical services confirmed loss of capture on fast-rate pacing, however there was capture observed on the atp delivery and the device was able to capture.No adverse patient effects were reported.This device remains in-service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Please refer to b5 describe event or problem for more information regarding the specific circumstances of this event.

Brand Name
ORIGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16457128
Report Number2124215-2023-09368
Device Sequence Number14041369
Product Code NIK
UDI-Device Identifier00802526534454
UDI-Public00802526534454
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2017
Device Model NumberG050
Device Catalogue NumberG050
Device Lot Number481323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexUnknown